"Connect-the-dots" tree maps

Ll . Alsedà, J. Guaschi, J. Los, F. Mañosas, P. Mumbrú

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)1427-1431
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume5
Issue number5
DOIs
Publication statusPublished - 1 Jan 1995

Cite this

Alsedà, L. ., Guaschi, J., Los, J., Mañosas, F., & Mumbrú, P. (1995). "Connect-the-dots" tree maps. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 5(5), 1427-1431. https://doi.org/10.1142/S0218127495001101